Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I have severe hair loss. I cant apply oil because of itching

Good morning doctor. I am a 39 year old female. I have severe hair loss . My hair is slowly thinning. I can even see the scalp where I part my hair in the front. I have dandruff problem too. If I wash my hair daily with the shampoo , the problem seems to reduce, but once I apply oil, my head starts itching. I apply oil at night and take bath in the morning. Can you please suggest any oil or cream that could control my dandruff and stop hair thinning. Thank you
Asked On : Tue, 7 Dec 2010
Answers:  2 Views:  466
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hello mrs ,

as you have described the thining of hair that shows up you have lost the density of your hair , surely you need to check up yur CBC and TSH to rule out anemia and hypothyroidism , after application of oil on scalp it causes you itching its becoz of dandruff which should be treated ,because that might too increases the hairfall aswell, will suggest you to start with homoeopathic medications as its safe ,effective and natural, which will stop the thining further as well we can expect growth and stop the dandruff , for furthe info please write down to ( you good health always .
Answered: Tue, 18 Jan 2011
I find this answer helpful
General & Family Physician Dr. Jagdish's  Response

Stress, anemia, hypothyroidism , dandruff , hormonal imbalance cause hair fall.
Check your CBC and TSH to rule out anemia and hypothyroidism.

Use Nizoral shampoo for dandruff.
Apply Shesi hair oil 1-2 hours before bath.

Reduce stress

Regards, Dr. Jagdish
Answered: Tue, 7 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor